# SDR DALA1161475525

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 2,935 hours, 1,719 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF GEAR HANDLE PLACED IN UP POSITION GEAR DOORS CLOSED.  HANDLE MOVED TO OFF AND GEAR DOORS OPENED.  MOVED GEAR HANDLE BACK TO UP AND GEAR DOORS CLOSED.  GEAR HANDLE STIFF FROM UP POSITION TO OFF.  NORMAL OPS FROM OFF TO DOWN.  REPLACED LANDING GEAR SELECTOR VALVE PER B757-A-32-31-02-401.  JACKED AND CYCLED GEAR WITH HANDLE IN OFF POSITION.  DOORS CHECK GOOD.
